Proofs in satisfiability modulo theories

Clark Barrett, Leonardo De Moura, Pascal Fontaine

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationAll about proofs, Proofs for all
EditorsDavid Delahaye, Bruno Woltzenlogel Paleo
Place of PublicationLondon, UK
PublisherCollege Publications
StatePublished - Jan 2015

Publication series

NameMathematical Logic and Foundations

Cite this

Barrett, C., De Moura, L., & Fontaine, P. (2015). Proofs in satisfiability modulo theories. In D. Delahaye, & B. Woltzenlogel Paleo (Eds.), All about proofs, Proofs for all (pp. 23-44). (Mathematical Logic and Foundations; Vol. 55). College Publications.